American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y99) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Oliver Braun and Renaud Coulangeon. Perfect lattices over imaginary quadratic number fields. Math. Comp. 84 (2015) 1451-1467.
Abstract, references, and article information   
View Article: PDF

[2] Xavier Guitart and Marc Masdeu. Elementary matrix decomposition and the computation of Darmon points with higher conductor. Math. Comp. 84 (2015) 875-893.
Abstract, references, and article information   
View Article: PDF

[3] David Loeffler and Jared Weinstein. Erratum: ``On the computation of local components of a newform''. Math. Comp. 84 (2015) 355-356.
Abstract, references, and article information   
View Article: PDF

[4] Xiao-Wen Chang, Damien Stehlé and Gilles Villard. Perturbation Analysis of the QR factor R in the context of LLL lattice basis reduction. Math. Comp. 81 (2012) 1487-1511.
Abstract, references, and article information   
View Article: PDF

[5] S. Adam Fletcher, Pace P. Nielsen and Pascal Ochem. Sieve methods for odd perfect numbers. Math. Comp. 81 (2012) 1753-1776.
Abstract, references, and article information   
View Article: PDF

[6] San Ling, Enver Ozdemir and Chaoping Xing. Constructing irreducible polynomials over finite fields. Math. Comp. 81 (2012) 1663-1668.
Abstract, references, and article information   
View Article: PDF

[7] Daniel Berend and Shahar Golan. Littlewood polynomials with high order zeros. Math. Comp. 75 (2006) 1541-1552. MR 2219044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ariel Pacetti and Fernando Rodriguez Villegas; with an appendix by B. Gross. Computing weight $2$ modular forms of level $p^2$. Math. Comp. 74 (2005) 1545-1557. MR 2137017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jeffrey J. Holt. The minimal number of solutions to $\phi(n)=\phi(n+k)$. Math. Comp. 72 (2003) 2059-2061. MR 1986821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David W. Boyd. On a problem of Byrnes concerning polynomials with restricted coefficients, II. Math. Comp. 71 (2002) 1205-1217. MR 1898751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pamela A. Cutter. Finding prime pairs with particular gaps. Math. Comp. 70 (2001) 1737-1744. MR 1836931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas R. Nicely. New maximal prime gaps and first occurrences. Math. Comp. 68 (1999) 1311-1315. MR 1627813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tomás Oliveira e Silva. Maximum excursion and stopping time record-holders for the problem: Computational results. Math. Comp. 68 (1999) 371-384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David W. Boyd. On a problem of Byrnes concerning polynomials with restricted coefficients. Math. Comp. 66 (1997) 1697-1703. MR 1433263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Bérczes and L. Hajdu. Computational experiences on the distances of polynomials to irreducible polynomials . Math. Comp. 66 (1997) 391-398. MR 1377660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David W. Boyd. On the beta expansion for Salem numbers of degree 6. Math. Comp. 65 (1996) 861-875. MR 1333306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David W. Boyd. On beta expansions for Pisot numbers . Math. Comp. 65 (1996) 841-860. MR 1325863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Applegate and Jeffrey C. Lagarias. Density bounds for the $3x+1$ problem. I. Tree-search method . Math. Comp. 64 (1995) 411-426. MR 1270612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Applegate and Jeffrey C. Lagarias. Density bounds for the $3x+1$ problem. II. Krasikov inequalities . Math. Comp. 64 (1995) 427-438. MR 1270613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James McKee. Computing division polynomials . Math. Comp. 63 (1994) 767-771. MR 1248973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shu Tezuka and Masanori Fushimi. Calculation of Fibonacci polynomials for GFSR sequences with low discrepancies . Math. Comp. 60 (1993) 763-770. MR 1160278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wayne L. McDaniel. Some pseudoprimes and related numbers having special forms . Math. Comp. 53 (1989) 407-409. MR 968152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Morris Newman and Robert C. Thompson. Numerical values of Goldberg's coefficients in the series for ${\rm log}(e\sp xe\sp y)$ . Math. Comp. 48 (1987) 265-271. MR 866114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. H. Lehmer, K. Mahler and A. J. van der Poorten. Integers with digits $0$ or $1$ . Math. Comp. 46 (1986) 683-689. MR 829638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1